# SDR DL72S981812

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, RT VERTICAL TORQUE BOX WEB CRACKED .1562 INCH AT LIGHTENING HOLE STA 1243 RT.  ROUTED OUT DAMAGED AREA PER MM 53-11-0.
